Slant submanifolds of quaternion Kaehler maniforms

Articles > Article · 2007

Authors: Bayram ŞAHİN

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, Journal Indexed in SCI Expanded, International, Scopus, 2007, vol 22, pp 123-135

DOI: 10.4134/CKMS.2007.22.1.123

Summary

This paper has two objectives. The first objective is to study slant submanifolds of quaternion Kaehler manifolds. We give characterization theorems and examples of slant submanifolds. For the second objective, we introduce the notion of semi-slant submanifolds which are different from the definition of N. Papaghiuc [15]. We obtain characterization theorems, examples of semi-slant submanifolds and investigate the geometry of leaves of distributions which are involved in the definition of semi-slant submanifolds. © 2007 The Korean Mathematical Society.

View details